Regularity and the generalized adjacency spectra of graphs

A.A. Chesnokov, W.H. Haemers

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1033-1037
JournalLinear Algebra and its Applications
Volume416
Issue number2/3
Publication statusPublished - 2006

Cite this

@article{afc8b47cd74840c1b7ab15637e5c56b6,
title = "Regularity and the generalized adjacency spectra of graphs",
author = "A.A. Chesnokov and W.H. Haemers",
note = "DP 2005-124",
year = "2006",
language = "English",
volume = "416",
pages = "1033--1037",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "2/3",

}

Regularity and the generalized adjacency spectra of graphs. / Chesnokov, A.A.; Haemers, W.H.

In: Linear Algebra and its Applications, Vol. 416, No. 2/3, 2006, p. 1033-1037.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Regularity and the generalized adjacency spectra of graphs

AU - Chesnokov, A.A.

AU - Haemers, W.H.

N1 - DP 2005-124

PY - 2006

Y1 - 2006

M3 - Article

VL - 416

SP - 1033

EP - 1037

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

IS - 2/3

ER -